MAUDE Adverse Event Report: STAAR Surgical Company EVO/EVO+ VISIAN Implantable Collamer Lens (ICL); Phakic Toric Intraocular Lens

STAAR Surgical Company EVO/EVO+ VISIAN Implantable Collamer Lens (ICL); Phakic Toric Intraocular Lens
Model Number VTICMO 12.1 (-16.0/2.0)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced lens rotation, with elevated intraocular pressure, lens was repositioned and medication was prescribed.Lens remains implanted.The cause of the event was reported as unknown.
 
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacturer narrative: elevated intraocular pressure, secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).

Brand Name
EVO/EVO+ VISIAN Implantable Collamer Lens (ICL)
Common Device Name
Phakic Toric Intraocular Lens
Manufacturer (Section D)
STAAR Surgical Company
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR Sugical Company
1911 walker avenue
monrovia 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key50229754
Report Number2023826-2026-01512
Device Sequence Number21396672
Product Code QCB
UDI-Device Identifier00840311318827
UDI-Public(01)00840311318827(11)240514(17)270430
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICMO 12.1 (-16.0/2.0)
Device Catalogue NumberVTICMO 12.1
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/12/2026
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Cartridge Model-SFC-45, Lot#-UNK.; Foam Tip Plunger Model-FTP, Lot#-UNK.; Injector Model-MSI-PF, Lot#-UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale